Dermatology Community
Red ITCHY rash on leg and stomach
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red ITCHY rash on leg and stomach

I'm 14 years old recently I've had just itchy red dots on my stomach, and had this like itchy red patch on the side of my penis. OF course every day or so it gets real itchy so I apply this Sarna Original Anti-itch lotion. The thing is it doesnt help for very long. The itching seem to happen at the same time everyday. I don't know what it is,and I'm really worried. The Stomach dots don't seem to be spreading but don' t seem to be going away. Then the penis rash seems to continuously spread and is starting to swell. What should I do, and what is it?
Related Discussions
  • itchy skin (1 replies):
    I often get an itchy, red rash on my face which develops...[more]
  • Itchy Legs! (1 replies):
    For as long as I can remember I've had these little tiny...[more]
  • sooooo itchy!!! (1 replies):
    I have papules all over both lower legs that is slowly s...[more]
  • itchy legs (1 replies):
    when the lower part of my legs get hot they start itchin...[more]
  • Help (1 replies):
    Im a 16 year old male and a virgin. I notice this 1 sing...[more]
2 Comments Post a Comment
Blank
Avatar_n_tn
look up eczema. That what it sounds like. Try Emu oil or over the counter creams like sarns. This is a condition that comes and goes seasonally. Sometimes it is triggered by things like sweat or certain foods. You will need to apply ointment two to three time a day.
Blank
Avatar_f_tn
Hi,

This could be dermatitis , eczema or allergic skin reaction to some unknown substance.

Are you allergic to any specific substances? Have you taken any medications for the lesions?

You should keep the areas clean, use a powder to keep the areas dry , use calamine lotion at the sites. Oral antihistamine medications would help if the lesions are itchy.

If your symptoms persist it would be best to consult a skin specialist because nothing can be said with surety without having a look at the lesions.

Let us know about how you are doing and if you have any other doubts.

Regards.
Blank
Have a Dermatology question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
209987_tn?1334790318
Blank
tschock
AB